Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Ortho Evra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
Amy
Guest
 
Posts: n/a
Default depression

I am relieved to read some of the comments re: the patch. I have been on the patch for about a year and a half now and over the last 4 months or so the side effects have been getting worse and worse....like clockwork, about two days after I take the 3rd patch off I get horrible headaches that cause me to throw up and they usually last at least 3 days. Really bad depression the week I get my period- almost suicidal- way more severe than it's ever been on the pill... not to mention I am fiercly irritable the week I have the 3rd patch on. I realize that these are common and sometimes expected symptoms of pms but I have never experienced these symptoms so bad before. I thought I was losing my mind!!! I thought the patch was great at first but like a number of women have mentioned the symptoms get worse and worse the longer you are on it.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
depression? velrod Zonegran 6 01-14-2008 01:06 AM
OCD/Depression Unregistered Abilify 4 09-10-2007 12:07 AM
depression Unregistered Strattera 2 12-03-2005 06:00 AM
depression Unregistered Yasmin 0 12-03-2005 06:00 AM
depression Julie Yasmin 0 06-07-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:52 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.